MathSciNet Relay Station
MathSciNet bibliographic data
MR2667309 60J80 (60F15 60F17)
Khusanbaev, Ya. M. Some limit theorems for controllable branching processes. (Russian) Teor. Ĭmovīr. Mat. Stat. No. 81 (2009), 46--52; translation in Theory Probab. Math. Statist. No. 81 (2010), 51–58
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement